Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Some Properties of the Isosceles Tetrahedron

John Leech
The Mathematical Gazette
Vol. 34, No. 310 (Dec., 1950), pp. 269-271
DOI: 10.2307/3611029
Stable URL: http://www.jstor.org/stable/3611029
Page Count: 3
  • Read Online (Free)
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Some Properties of the Isosceles Tetrahedron
Preview not available

Page Thumbnails

  • Thumbnail: Page 
269
    269
  • Thumbnail: Page 
270
    270
  • Thumbnail: Page 
271
    271